MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

AGA MEDICAL CORPORATION AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV10F45/80
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Air Embolism (1697)
Type of Reportable Event Serious Injury
Event or Problem Description
On an unknown date an amplatzer torqvue delivery system was selected for use.During the procedure, bubbles were visualized in the delivery sheath loader and the patient experienced st elevation with chest pain.No air was visualized in the patient.The device was replaced and the procedure was completed with no adverse patient consequences.The user tested the device ex vivo and replicated the issue.Following the procedure.The patient was asymptomatic.
 
Additional Manufacturer Narrative
The reported event of bubbles present in the loader could not be confirmed.The investigation confirmed the device met functional specifications when analyzed at abbott.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.The cause of the reported event could not be conclusively determined.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key9075043
Report Number2135147-2019-00289
Device Sequence Number11382109
Product Code DQY
UDI-Device Identifier00811806010878
UDI-Public00811806010878
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model Number9-ITV10F45/80
Device Catalogue Number9-ITV10F45/80
Device Lot Number6218273
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer10/09/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR